Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hair fall. Wants to take mintop 10 medication. Can protein supplements cause hair fall?

I am 24 and hav been loosing hair from past 2-3 years. I am also fitness freak and spends hours in gym and take protein Suppliments .. I wonder if i am loosing my hair bcoz Of this? And ihav bought mintop 10 recently , i wud like to Know what should be hours limit for the second dosage in a Day??and should i shampoo b4 appying mintop10 ? After i apply medicine it is verydificult to comb the hair . What Should i do????
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi...dear anuj..,
Thanks for choosing HCM..,
Loosing of hairs are not related to gym and other things..,
It is only depend upon the nutritional status of the patient..,
No doubt .,Protein supplements will be give benefit ..,
Mintop will apply night times only on scalp areas..,
Following morning do head bath..,
Tab Biotin 10 mg daily for 1 month give beneficial results..,
Take good nutrtion diet, fresh fruits and green leafy vegetable..,'
will give better results....thanQ
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor